# SDR ASAA2016091518042

- Difficulty date: September 15, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 15,199 hours, 4,855 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Faulted
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TRIP LIGHT ILLUMINATED. ON RECALL IT GOES OUT.  ACFT GROUNDED.  FOUND NR 1 CONTROLLER HAD STORED STANDBY PACK CONTROL FAULT.  ACCOMPLISHED CONTROLLER BITE, REF FIM 21-62, TASK 801, NO CURRENT FAULTS.  REPAIR VERIFICATION COMPLETE.
